# SDR 97UAL900301

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Part number: 6560961
- Condition: Failed
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING FLAP RETRACTION, SPLIT FLAPS OCCURRED.  O/B FLAPS FROZE AT 15 I/B, FLAPS CONTINUED RETRACTING.  ALT FLAP EXTENSION PROCEDURE PERFORMED BUT L/E DEVICES WOULD NOT RETRACT.  ALT FLAPS USED TO EXTEND FLAPS FOR NORMAL LAND PDX.  *S/D*  REPLACED LEFT OUTBOARD FLAP TRANSMITTER, FLAPS OPERATED NORMALLY.
